# SDR ASAA2019100310886

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 42,662 hours, 13,046 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ004290
- Condition: Failed
- Location: Electronic Equip
- Part time: 33,874 hours, 13,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC P5 PANEL HAS ELEC LIGHT ILLUMINATED.  GROUNDED - YES.  BITE SHOWS STATIC INVERTER FAILED. WOULD NOT RESET. REPLACED THE STATIC INVERTER. OPS CHECKED GOOD. IAW AMM 24-34-21.
